# SDR DHL9980571C

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Left Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CAPTAIN'S REAR SEAT TRACK BOTH SHOWS SIGNS OF CHAFING AND ELONGATED HOLES.  REMOVED REAR SEAT TRACK AND INSTALLED NEW TRACK PER   SRM 51-1-8.  N/R 411
